A generalization of class of tests for Exponentiality against increasing failure rate average alternatives

Downloads

Downloads per month over past year

Parameshwar V. Pandit, . and Shetty, I.D. and Gururaj N . Bhadri, . (2008) A generalization of class of tests for Exponentiality against increasing failure rate average alternatives. international journal of agricultural statistical sciences, 4 (2). pp. 293-299. ISSN 0973 - 1903

[img]
Preview
Text
2008-IJASS-PVP,IDS-GNB.pdf

Download (1MB) | Preview
Official URL: http://www.connectjournals.com/archives.php?bookma...
Item Type: Article
Subjects: Faculty of Science > Applied Sciences > Statistics
Divisions: Jnana Bharathi / Central College Campus > Department of Statistics
Depositing User: Mr. Narayanaswamy B V
Date Deposited: 15 May 2017 06:37
Last Modified: 15 May 2017 06:37
URI: http://eprints-bangaloreuniversity.in/id/eprint/7695

Actions (login required)

View Item View Item